| Model Number |
BASEPLATE IMPACTOR, ASSEMBLY |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/19/2024, it was reported by a sales representative via (b)(4) that (b)(4) ar-9165cdg baseplate impactors have broken plastic tips.No harm was done to the patient and the cases finished without any negative impact.Replacements were used to complete the case.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9165cdg batch number 052243 was received for investigation.Visual inspection revealed that the blue baseplate adapter was cracked.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is wear and damage due to repeated use and/or reprocessing.